MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 6MM(L); DENTAL IMPLANT

BIOMET 3I 3I T3¿ SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 6MM(L); DENTAL IMPLANT
Catalog Number BOES506
Medical Device Problem Codes Mechanical Problem (1384); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Gender unknown / not provided.Patient weight unknown / not provided.Additional device information unknown / not provided.Device manufacturer date unknown / not provided.
 
Event or Problem Description
It was reported that during implant placement it was impossible to separate the mount and the implant was removed.Tooth location (b)(6).Procedure completed with other implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Investigation summary it was reported that during implant placement it was impossible to separate the mount and the implant was removed.Tooth location 46.Procedure completed with different implant.Zimvie received one (1) boes506, (3i t3 short external hex parallel walled implant, 5mm(d) x 6mm(l)) for evaluation.A visual evaluation was performed, the implant, mount, and cover screw were received disengaged.A functional test was performed, and the implant and mount engaged and disengaged as intended.Dhr review was completed for the subject lot number 2022010157.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022010157 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : does not disengage/release¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00053-haz, the most likely root cause determined from the investigation was missing or confusing instructions for use or the torque applied during placement/seating exceeded recommended value.Therefore, based on the available information, a device malfunction did not occur.The implant and mount engaged and disengaged as intended.The reported event was not confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3¿ SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 6MM(L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16683873
Report Number0001038806-2023-00665
Device Sequence Number12750136
Product Code DZE
UDI-Device Identifier00844868033646
UDI-Public(01)00844868033646(17)270201(10)2022010157
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K150571
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberBOES506
Device Lot Number2022010157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic